# SDR P5CA2020102800368

- Difficulty date: October 28, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,734 hours, 4,634 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 7797
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STS MESSAGE LT ENGINE FIRE LP 1 APPEARED.  TRANSFER TO DMI NR 136865, IAW MEL 26-11-01-01, CAT C.  PERFORMED T/S AND FOUND LOWER FWD DETECTOR TS683 A1 TERMINAL CHAFED.  REPAIRED WIRE AND INSULATION CHECKS OK, IAW WDM 26-11-11 ALSO AS PRECAUTIONARY REMOVED AND REPLACED NEW FIRE DETECT CARD, IAW AMM 26-10-01 AND CHECKS OK.  MCC MONITORING ITEM.  MDDR STILL OPEN.  NO FURTHER DEFECT FOUND SINCE PREVIOUS LOG NR 1248241 ITEM M3 (28OCT20).  MCC REQUEST CLEARED ITEM.  CLEARED DMI NR 136865, REMOVED PLACARD, T/I 0650Z/ ZS. NOTIFIED MCC.
